# SDR K11A2012072022001

- Difficulty date: July 20, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 5,745 hours, 36,854 cycles
- Engine: Pwa JT8D9A
- Engine time: 60,052 hours, 36,046 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: 805010
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF FROM MCI AT APPROX 1500 FT, NR 1 ENGINE FIRE WARNING LIGHT.  COMPLETED ENGINE FIRE CHECKLIST AND NOTIFIED TOWER, DECLARED EMERGENCY.  REQUESTED TO RETURN RETURN TO MCI FOR LANDING, PROCEEDED TO DUMP FUEL AREA, DUMPED FUEL TO LANDING WEIGHT, FIRE DETECTION LIGHT DID EXTINGUISH DURING CHECKLIST PROCEDURES.  NO FIRE BOTTLE WAS DISCHARGED.  AIRPORT EMERGENCY CREW ADVISED NO INDICATION OF FIRE, TAXIED TO RAMP AND SHUTDOWN.  INSPECTED AND FOUND 8TH STAGE AND 13TH STAGE BLEED AIR MANIFOLD GASKETS BLOWN AND A CRACK IN THE 13TH STAGE SUPPLY DUCT.  REPLACED GASKETS AND SUPPLY DUCT.  PERFORMED ENGINE RUN AND AIR LEAK CHECK'S WITH NO OTHER DEFECTS NOTED IAW PRATT MM AND BOEING AMM.
